# SDR SWIA202406100001

- Difficulty date: June 1, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 44,143 hours, 42,648 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLASSIFICATION OF DAMAGE REPAIR MAJOR/MINOR REUIRED PER GMM 3.25 AND 3.26 (FILED CLOSED)THE DOCUMENTED DAMAGE WILL REQUIRED MAJOR REPAIR IAW GMM 3.26THIS IS CURRENTLY A WORK IN PROGRESS
